# SDR DALA2022031601723

- Difficulty date: March 15, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 66,203 hours, 30,424 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 FUSELAGE / FRAME/FORMERS / FR16LH AT DOOR STOP NO 7 LEVEL / DOUBLE JOGGLE / HOLE C / CRACK. CORRECTIVE ACTION: COMPLIED WITH ERA 597199-14. (2158542)
